Vol. 9, No. 4, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals

Vol. 9, No. 4, 2016

Affine hyperbolic toral automorphisms

Colin Thomson and Donna K. Molinek

Rings of invariants for the three-dimensional modular representations of elementary abelian $p$-groups of rank four

Théo Pierron and R. James Shank

Bootstrap techniques for measures of center for three-dimensional rotation data

L. Katie Will and Melissa A. Bingham

Graphs on 21 edges that are not 2-apex

Jamison Barsotti and Thomas W. Mattman

Mathematical modeling of a surface morphological instability of a thin monocrystal film in a strong electric field

Aaron Wingo, Selahittin Cinar, Kurt Woods and Mikhail Khenner

Jacobian varieties of Hurwitz curves with automorphism group $\mathrm{PSL}(2,q)$

Allison Fischer, Mouchen Liu and Jennifer Paulhus

Avoiding approximate repetitions with respect to the longest common subsequence distance

Serina Camungol and Narad Rampersad

Prime vertex labelings of several families of graphs

Nathan Diefenderfer, Dana C. Ernst, Michael G. Hastings, Levi N. Heath, Hannah Prawzinsky, Briahna Preston, Jeff Rushall, Emily White and Alyssa Whittemore

Presentations of Roger and Yang's Kauffman bracket arc algebra

Martin Bobb, Dylan Peifer, Stephen Kennedy and Helen Wong

Arranging kings $k$-dependently on hexagonal chessboards

Robert Doughty, Jessica Gonda, Adriana Morales, Berkeley Reiswig, Josiah Reiswig, Katherine Slyman and Daniel Pritikin

Gonality of random graphs

Andrew Deveau, David Jensen, Jenna Kainic and Dan Mitropolsky